MAUDE Adverse Event Report: CARDINAL HEALTH FOLY CATH SEC 22F 5CC 3WAY; CATHETER, UROLOGICAL

CARDINAL HEALTH FOLY CATH SEC 22F 5CC 3WAY; CATHETER, UROLOGICAL
Model Number 8887688227
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported after installation on the patient, the urinary catheter does not empty the bladder.With this catheter, the bladder gets full but does not empty.
 
Additional Manufacturer Narrative
Additional information: e1: the initial reporter's facility and address were added.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed the lot was manufactured as per defined device master records.Twelve samples were received.They were all unopened and unused samples.All samples were opened from each package and physically inspected.The balloon was able to be inflated and deflated as per normal function.Each sample was tested for its drainage and no blockage can be observed.The reported condition could not be replicated in all 12 samples received.The actual root cause cannot be determined because the reported condition could not be replicated.No action plan is required.This complaint will be used for tracking and trending purposes.

Brand Name
FOLY CATH SEC 22F 5CC 3WAY
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18355397
Report Number9611712-2023-00151
Device Sequence Number6426410
Product Code KOD
UDI-Device Identifier30884521017072
UDI-Public30884521017072
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8887688227
Device Catalogue Number8887688227
Device Lot Number2161533QX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer12/04/2023
12/04/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date12/19/2023
03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown